Cite This Item

Copy Citation

MLA
Hellman, Geoffrey, and John L. Bell. “Pluralism and the Foundations of Mathematics.” Scientific Pluralism, edited by C. KENNETH WATERS et al., NED - New edition ed., vol. 19, University of Minnesota Press, Minneapolis; London, 2006, pp. 64–79, www.jstor.org/stable/10.5749/j.cttttgnm.7. Accessed 30 May 2020.
APA
Hellman, G., & Bell, J. (2006). Pluralism and the Foundations of Mathematics. In WATERS C., FEIGL H., KELLERT S., & LONGINO H. (Eds.), Scientific Pluralism (pp. 64-79). Minneapolis; London: University of Minnesota Press. Retrieved May 30, 2020, from www.jstor.org/stable/10.5749/j.cttttgnm.7
CHICAGO
Hellman, Geoffrey, and John L. Bell. "Pluralism and the Foundations of Mathematics." In Scientific Pluralism, edited by WATERS C. KENNETH, FEIGL HERBERT, KELLERT STEPHEN H., and LONGINO HELEN E., 64-79. Minneapolis; London: University of Minnesota Press, 2006. Accessed May 30, 2020. www.jstor.org/stable/10.5749/j.cttttgnm.7.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.